RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1998, Volume 62, Issue 5, Pages 103–116 (Mi izv217)  

This article is cited in 7 scientific papers (total in 7 papers)

A criterion for polynomial growth of varieties of Lie superalgebras

M. V. Zaiceva, S. P. Mishchenkob

a M. V. Lomonosov Moscow State University
b Ulyanovsk State University

Abstract: A description is obtained of the varieties of Lie superalgebras over a field of characteristic zero whose growth function is asymptotically bounded by a polynomial of some degree.

DOI: https://doi.org/10.4213/im217

Full text: PDF file (1309 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 1998, 62:5, 953–967

Bibliographic databases:

MSC: 17B30, 17B65, 17B70, 16R10
Received: 15.12.1996

Citation: M. V. Zaicev, S. P. Mishchenko, “A criterion for polynomial growth of varieties of Lie superalgebras”, Izv. RAN. Ser. Mat., 62:5 (1998), 103–116; Izv. Math., 62:5 (1998), 953–967

Citation in format AMSBIB
\Bibitem{ZaiMis98}
\by M.~V.~Zaicev, S.~P.~Mishchenko
\paper A~criterion for polynomial growth of varieties of Lie superalgebras
\jour Izv. RAN. Ser. Mat.
\yr 1998
\vol 62
\issue 5
\pages 103--116
\mathnet{http://mi.mathnet.ru/izv217}
\crossref{https://doi.org/10.4213/im217}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1680888}
\zmath{https://zbmath.org/?q=an:0915.17004}
\transl
\jour Izv. Math.
\yr 1998
\vol 62
\issue 5
\pages 953--967
\crossref{https://doi.org/10.1070/im1998v062n05ABEH000217}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000079001700004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33747625650}


Linking options:
  • http://mi.mathnet.ru/eng/izv217
  • https://doi.org/10.4213/im217
  • http://mi.mathnet.ru/eng/izv/v62/i5/p103

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bahturin Y., Giambruno A., Zaicev M., “Codimension growth and graded identities”, Algebra, 2000, 57–76  crossref  mathscinet  zmath  isi
    2. M. V. Zaicev, “Integrality of exponents of codimension growth of finite-dimensional Lie algebras”, Izv. Math., 66:3 (2002), 463–487  mathnet  crossref  crossref  mathscinet  zmath  elib
    3. Giambruno A., Mishchenko S., Zaicev M., “Algebras with intermediate growth of the codimensions”, Advances in Applied Mathematics, 37:3 (2006), 360–377  crossref  mathscinet  zmath  isi  elib  scopus
    4. M. V. Zaicev, S. P. Mishchenko, “Growth of some varieties of Lie superalgebras”, Izv. Math., 71:4 (2007), 657–672  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    5. M. V. Zaitsev, S. P. Mishchenko, “Identities for Lie superalgebras with a nilpotent commutator subalgebra”, Algebra and Logic, 47:5 (2008), 348–364  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    6. Repovs D. Zaicev M., “On Identities of Infinite Dimensional Lie Superalgebras”, Proc. Amer. Math. Soc., 141:12 (2013), 4139–4153  crossref  mathscinet  zmath  isi  elib  scopus
    7. Repovs D. Zaicev M., “Graded Identities of Some Simple Lie Superalgebras”, Algebr. Represent. Theory, 17:5 (2014), 1401–1412  crossref  mathscinet  zmath  isi  scopus
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:219
    Full text:90
    References:43
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019